# SDR 2001F00706

- Difficulty date: November 19, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J, B
- Precautionary procedure: E, A

## Discrepancy

MIA-BWI - FLT 2738 - DURING CRUISE, THE FLIGHT CREW HEARD A LOUD BANG AND THE AIRCRAFT YAWED.  THE RIGHT ENGINE N1 AND N2 DIMINISHED AND THE EGT CLIMBED ABOVE THE RED LINE.  THE ENGINE SPOOLED DOWN AS THE CREW INITIATED SHUTDOWN PROCEDURES.  A PASSENGER REPORTED SPARKS OUT THE TAILPIPE.  THE AIRCRAFT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  19 MINUTES SINGLE ENGINE TIME.  (M)
